# SDR AALA202511118313

- Difficulty date: November 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N441UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 10684
- Aircraft time: 15,712 hours, 4,272 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: E213300011
- Part serial: Y27657
- Condition: Faulted
- Location: Zone 700
- Part time: 15,711 hours, 4,272 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INTO CLT DUE TO THE FLIGHT CREW REPORTING A BRAKES RIGHT RELEASED ECAM DISPLAYED DURING LANDING GEAR EXTENSION. THE FLIGHT CREW ABORTED THE APPROACH AND DETERMINED THERE WAS ONLY AN ISSUE ON ONE BRAKE CONTROLLER. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE ALTERNATE BRAKE DRIVE VALVE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 32-43-35.
